# SDR DALA2024022602666

- Difficulty date: February 22, 2024
- Submitted: February 26, 2024
- Operation: Air carrier
- Aircraft: N3739P
- Make and model: Boeing 737832
- Aircraft serial: 30541
- Aircraft time: 69,467 hours, 30,198 cycles
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Seat
- Part number: UNKNOWN
- Condition: Detached
- Location: Seat 14a
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 5021542) SEAT 14A HAS BROKEN FREE OF ITS TRACK. RESECURED LOOSE HARDWARE AT 14A. OPS CHECK NML. OK FOR SVC.
